# SDR CALA9801301

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE PATH LIGHTING ON SEATS INOPERATIVE AT ROW 7 TO 25.  THE BATTERY PACK AT ROW 9 PSU WAS REMOVED AND REPLACED.  A BROKEN POWER WIRE AT ROW 14 WAS REPLACED.  OPERATION OF THE LIGHTS CHECKED GOOD.
